# SDR HALA2011022200113

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 31,875 hours, 6,014 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 745329E
- Part serial: L0161
- Condition: Warning Light
- Location: Nr 1
- Part time: 7,628 hours, 1,377 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE LT GEN OFF DISPLAYED. LT GEN OFF LIGHT ILLUMINATED, GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  BITE BPCU FOUND LT OPEN PHASE/TRIP/GEN FDR UNDER VOLT TRIP & OPEN POR/FDR/GEN. REMOVED & REPLACED NR 1 EN IDG AS PER AMM34-11-01.LEAK & OPS CHECKED OK PER AMM24-11-00
